# SDR AWXA200300611

- Difficulty date: May 2, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53370239200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK AFTER FIRST OVERSIZE OF FASTENER HOLE COMMON TO SKIN 2 EACH 1/8 INCH CRACKS WERE FOUND ON FRAME 39, THIRD FASTENER HOLE BELOW STR 14 L/H. MAINTENANCE REAMED OUT HOLE TO SECOND OVERSIZE AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; CUTOUT DAMAGED SECTION OF FRAME 39 AT THIRD FASTENER HOLE BELOW STR 14 L/H; FABRICATED A REPAIR ANGLE AND FRAME FILLER; INSTALLED REPAIR PARTS IAW E.O. 53-14-20.
